# SDR DALA2024012901317

- Difficulty date: January 28, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 17,561 hours, 2,034 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 R1 DOOR ACTUATOR EMERGENCY RSVR PRESSURE LOW. CORRECTIVE ACTION: SERVICED THE CYLINDER PER A330 AMM 52-10. LEAK CHK GOOD. (4967995)
